MR3714763 Reviewed Bargetz, C.(A-INSB); Nigsch, E. A.(A-WIEN-WPI); Ortner, N.(A-INSB)Convolvability and regularization of distributions. (English summary) Ann. Mat. Pura Appl. (4) 196 (2017), no. 6, 2239–2251. 46F10 (46F05)

Risultato della ricerca: Other contribution


Referring to the theory of vector-valued distributions due to L. Schwartz, the authors, starting from a formulation due to Hirata and Shiraishi, carry out a study about generalizations of the convolvability and regularization of distributions, without test functions but by means of kernels. Further topological features, such as boundedness and relative compactness of subsets of distributions, are exhibited in light of previous results.
Lingua originaleEnglish
Numero di pagine1
Stato di pubblicazionePublished - 2018


Cita questo